Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

Nonlinear potential estimates in parabolic problems

created by mingione on 30 Sep 2012
modified on 13 Nov 2013

[BibTeX]

Published Paper

Inserted: 30 sep 2012
Last Updated: 13 nov 2013

Journal: Rend. Lincei, Mat. Appl.
Volume: 22
Pages: 161-174
Year: 2011

Abstract:

We report on some recent result allowing to get pointwise bounds for the spatial gradient of solutions to degenerate and singular parabolic equations via linear and nonlinear potentials of the data


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1